# SDR ORJA99120

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BR9687100
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO, OVERWING EMERGENCY LIGHT ON THE SEATS INOPERATIVE.  REPLACED EMERGENCY LIGHT CHARGER, OPS CHECK NORMAL.  (M)
